# SDR HEEA086553

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 11,143 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 650852402
- Part serial: 277
- Condition: Popped
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END OF SWIVEL FITTING POPPED OFF WHEN INSTALLING. TO BE SENT TO VENDOR FOR REPAIR.
